MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION R2P DESTINATION SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION R2P DESTINATION SLENDER; INTRODUCER, CATHETER
Model Number GS-R6ST1C12W
Medical Device Problem Codes Difficult to Remove (1528); Unraveled Material (1664)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received a medsun voluntary report (report number (b)(4)) stating that during removal of a left radial artery sheath, the sheath began to unravel and break.The issue occurred at the conclusion of a peripheral vascular angioplasty procedure.The device reportedly failed to function as intended and experienced a malfunction during removal.The procedure was completed as intended; however, the patient required surgical intervention to remove fragments of the device.Additional information received on 14 aug 2025: the complete date of the event was 28 jul 2025.Fragments were surgically removed after the sheath began to unravel and break.The patient was not harmed, and blood loss was not more than expected.The patient remained stable.No tortuosity or spasm was present in the patient's anatomy at the time of the event.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided.A2: date of birth: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device is not available for return; therefore, an evaluation of the device could not be conducted.The complaint cannot be confirmed for a sheath breakage because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to correct section g3.Upon internal review it was found that the g3 date (14-aug-2025) on mdr 1118880-2025-00130 was incorrect; therefore, a correction is being made.

Brand Name
R2P DESTINATION SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23047511
Report Number1118880-2025-00130
Device Sequence Number9809356
Product Code DYB
UDI-Device Identifier00389701011547
UDI-Public(01)00389701011547(17)270901(10)0001036317
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K152525K1931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS-R6ST1C12W
Device Catalogue NumberGS-R6ST1C12W
Device Lot Number0001036317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date09/13/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceWhite